# SDR SWIA200718601

- Difficulty date: July 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 18,668 hours, 24,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT MID INTERNAL RIB IS CRACKED, FOUND AT C-CHECK.  NEW RIB INSTALLED IAW SRM 120 51-10-02 PG 3 SEC 3A.
